Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

On d-Dimensional Dual Hyperovals

Title :
On d-Dimensional Dual Hyperovals
Authors :
Del Fra, Alberto
Show more
Source :
Geometriae Dedicata; February 2000, Vol. 79 Issue: 2 p157-178, 22p
Periodical
d-dimensional dual hyperovals in a projective space of dimension nare the natural generalization of dual hyperovals in a projective plane. After proving some general properties of them, we get the classification of two-dimensional dual hyperovals in projective spaces of order 2. A characterization of the only two-dimensional dual hyperoval which is known in PG(5,4) is also given. Finally the classification of 2-transitive two-dimensional dual hyperovals is reached.

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.